MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTRAVIA; CONTAINER, I.V.

BAXTER HEALTHCARE CORPORATION INTRAVIA; CONTAINER, I.V.
Model Number 2B8011
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a 150ml intravia container had a hole in the filling port.This issue was observed during the compounding process prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, and h6 h11: the device and photographs were received for evaluation.The photographs were reviewed, and it was noted that there was a hole in the injection port of the bag.The actual sample was visually inspected, and it was observed that there was hole in the injection port of the bag.Pressure testing was performed and no leak was observed.The reported condition was verified.The cause of the reported condition was a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVIA
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23839872
Report Number1416980-2025-06139
Device Sequence Number13215606
Product Code KPE
UDI-Device Identifier00085412003467
UDI-Public(01)00085412003467(17)300731(10)DR25G14048
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2B8011
Device Catalogue Number2B8011
Device Lot NumberDR25G14048
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown